lessthanhalf said:
It's possible the mood-related effects you noticed after raising your tirz dose had nothing to do with the medication and were simply a coincidence — the increase was quite small, and I'm not at all trying to dismiss what you went through, only pointing out that a repeat attempt might not produce the same reaction, though anticipating the same outcome would probably make it more likely to happen. Splitting the dose is something else worth trying; for me it's been quite effective at cutting down side effects that come from the sharp peaks in blood levels following bigger, less frequent injections.
If handling tirz at higher doses is an issue, another route is to combine cagri or elora with a lower tirz dose, and that could be especially pertinent in your case since you're aiming to shed a fairly large percentage of body weight — right now at 85kg, having dropped 18kg from a starting weight of 103kg, with a goal of losing 36 kg, 36/103 works out to roughly 35%, which is a great deal to ask of even full-dose tirz or reta, since average loss over somewhat more than a year at maximum standard doses sits around 25 to 30%, meaning elora or cagri may well become necessary down the line to reach such a low target. The tirz plus elora study's very early findings looked rather impressive, showing 30% loss at 6 months from tirz 15mg combined with elora 9mg.